# SDR ASAA2022100540242

- Difficulty date: October 5, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A7501
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL FROM STA 727 TO 727E+10 IS CORRODED. GROUNDED - YES. REPAIRED THE AFT PIT L/H TRANSITION PANEL FROM STA 727 TO 727E+10 USING MAT BAC 1496-377 PER B737-800 SRM 53-00-53-2R-5.
